# SDR DALA12009605507

- Difficulty date: October 8, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Aircraft time: 85,819 hours, 35,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY EXIT SIGN ABOVE DOORWAY INOPERATIVE.  TROUBLESHOT AND REPLACED BATTERY PACK IAW AMM 33-51.   CHECKED GOOD.
